# SDR AALA20160907005

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 19,633 hours, 7,714 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED 18 INCHES AFT OF LEADING EDGE AT HSS 129.5.   REPAIRED THE SKIN IAW SRM 55-10-01-2R-11
